Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What can be the cause of painful gastric problem for the last few months ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Iam having gastric problem in large intestine for last few months.It is quite painful once i wake up in the morning.Over the counter medications like ranitidine,pentoprazole etc. have been of little help.I have taken tinidazole for three days that helped a little.What could be the cause?
Posted Wed, 18 Apr 2012 in Digestion and Bowels
Answered by Dr. Jasvinder Singh 46 minutes later

Thanks for posting your query.

It will be very helpful for me in understanding your condition better if you could answer some of these questions:

1) How does the pain begin? Suddenly or gradually.
2) What is the pattern of the pain? Crampy or steady.
3) What makes the pain worse like sitting, bending, eating etc?
4) What relieves the pain? Vomiting or taking antacids.
5) Are there associated signs and symptoms like fever, diarrhea or rectal bleeding?
6) Is the pain accompanied by any constipation or difficulty in passing stools?
7) Can you point out the exact location of pain in the abdomen?
8) Is there any associated pain on micturition or blood in stools or urine?

Pain in abdomen can be serious and needs urgent medical attention. Some of the common causes of pain in abdomen are hepatitis or hepatic abscess, cholecystitis, perforated duodenal ulcers, appendicitis, diverticulitis, adenitis, abdominal abscess or hematoma, inflammatory bowel disease etc.

Please do get back with these answers so that I can help you in a better way and narrow down the possibilities with the additional information.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor